Topological $R^2$-divisible $R^3$-spaces
Commun. Korean Math. Soc. 2002 Vol. 17, No. 4, 647-673
Printed December 1, 2002
Jang-Hwan Im
Chung-Ang University
Abstract : There are many models to study topological $R^2$-planes. Unlike topological $R^2$-planes, it is difficult to find models to study topological $R^3$-spaces. If an 4-dimensional affine plane intersects with $R^3$, we are able to get a geometrical structure on $R^3$ which is similar to $R^3$-space, and called $R^2$-divisible $R^3$-space. Such spatial geometric models is useful to study topological $R^3$-spaces. Hence, we introduce some classes of topological $R^2$-divisible $R^3$-spaces {\linebreak} which are induced from 4-dimensional affine planes.
Keywords : topological geometry, spatial geometry
MSC numbers : 51H10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd